# SDR CALA2016100700729

- Difficulty date: October 7, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 102,718 hours, 16,109 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14610602
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UNDERSIDE OF TEE ON THE FLOORBEAM IN THE AFT CARGO BAY BS 1197 BL 0.  THE TEE WAS REMOVED AND REPLACED IAW SRM 51-40-02 FIGS 8,12
